Concor



Related Terms: ECG, High Blood Pressure, Bisoprolol Fumarate, Atrial Fibrillation, Blood Pressure, Increased Heart Rate, Low Salt Diet

Recently Answered Questions


Can food allergies cause palpitations? Taking Concor 5 for heart palpitations.
Query: Hello doctor, I had my first heart palpitations two years ago. One doctor prescribed me Ciplar LA 20 and Ecospirin 75 for three months. The doctor also suggested Dilzem or Flecarite on SOS basis. I got palpitation even after having the above medicines. Dilzem worked on as needed basis but since it w...  Read Full »
Dr. Sanjib K Sahu
Cardiologist

Answer: Hello, Welcome to icliniq.com. You are suffering from paroxysmal atrial fibrillation and intermittent ectopic. Food allergies will not cause this problem but if you take spicy food, have lack of sleep, mental or physical stress can aggravate the problem. Usually, these medicines have no or littl...  Read Full »
 
Two strokes detected on the CT and MRI. How to deal with?
Query: Hello doctor, My 62-year-old mother had a slight cognitive impairment. She has the following medical conditions: High blood pressure for which she is on Concor 5 Plus High blood glucose for which she is on Galvus 50 and Insulin Three stents in her heart operated 18 months ago and she is o...  Read Full »
Dr. Shivam Om Mittal
Neurologist

Answer: Hello, Welcome to icliniq.com. I have reviewed the MRI (magnetic resonance imaging) brain report (attachment removed to protect patient identity). I am sorry to say but I do not agree with the diagnosis of subacute stroke as per the radiology report. The MRI that was done shows two lesions which ...  Read Full »
 
How to get relief from chest pain? I'm taking Concor 5 for hypertension.
Query: Hi doctor, I am a 39 year old male. My height is 6 feet and weight is 88 kg. My waist is 36 inches. Around 20 years back, I was heavily into sports and a winner of a gold medal at the national level athletics. Nine months before, I was diagnosed with hypertension and occasional mild chest pain or di...  Read Full »
Dr. Vivek Pillai
Cardiologist

Answer: Hi, Welcome to icliniq.com. It is evident that your solution of one problem led to another. Systolic bridging does cause chest pain and also smoking can cause vasospasm that is, constriction of vessels. Hence, the chest pain will be alleviated only if you totally quit smoking. All the doctors who...  Read Full »
 
How to bring down my BP to normal?Taking Concor Cor 2.5 and Cilaheart 10 for High BP.
Query: Hi doctor, I am a 23 year old obese guy. I am suffering with high BP for five to six months. Earlier, I had 140/90 mmHg and then 150/90 mmHg. Now, It is 160/90 mmHg. I am taking Cilaheart 10 mg in the morning and Concor Cor 2.5 mg in the afternoon. I am doing exercise also to control weight gain and...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. At the age of 23 to 24 years, if you have high blood pressure, then we need to first of all evaluate you for secondary hypertension. My strong recommendations would be to go for, Kidney function tests. Renal artery color Doppler. ECG...  Read Full »
 
What is the reason for change in liver function tests? Taking Concor 5 mg for High BP.
Query: Hi doctor, I am a 45 year old male. I have recently checked my blood test and my liver function test shows 1.6 total bilirubin, 0.6 direct bilirubin and 0.9 indirect bilirubin. What might be the problem? I have high blood pressure and fatty liver. My current medication includes Covance 25 mg, Conco...  Read Full »
Dr. Abhishek Dixit
Nephrologist

Answer: Hi, Welcome to icliniq.com. Considering your indirect bilirubin being high (attachment removed to protect patient identity), it is generally a sign of hemolysis (breakdown of red blood cells). Did you have a recent fever? You also have fatty liver, which may also cause this. I would su...  Read Full »
 
How to control the rise of BP during anxiety? Is tablet Concor advisable?
Query: Hi doctor, I am suffering from high blood pressure for the last three years. During discomfort, the reading comes around 140-148/90-98 mmHg. In normal times, it is 120/80 mmHg. Presently, I have been taking Cilacar 10 in the morning after breakfast and Ecosprin AV 75 at night as suggested by my doct...  Read Full »
Dr. Anoop Mathew
Cardiologist

Answer: Hi, Welcome to icliniq.com. You have hypertension (high blood pressure), which is out of control occasionally during episodes of anxiety. The baseline BP control is fine. I would suggest adding a new medicine, tablet Concor 2.5 mg (Bisoprolol) once daily at 8 AM. Consult your specialist doctor, d...  Read Full »
 
What is the problem with ECG Report? Is it fine to take Concor tablets?
Query: Hi doctor, I want to explain my wife's situation and I need your help and assistance. When my wife was in the kitchen, suddenly she felt some pain and heat in the upper part of her stomach and felt all her body become hot. I took her to the hospital, in the emergency department her pressure was 110...  Read Full »
Dr. Nageswara Rao
Diabetologist

Answer: Hi, Welcome to icliniq.com. First relax. There is nothing to worry about. I have gone through the detailed history and investigations (attachment removed to protect patient identity) you have attached. I found cardiac markers are quite normal. Her 2D echo is normal. Her other blood investigatio...  Read Full »
 
BP fluctuating and urine output reduced. What may be the reason?
Query: Hello doctor, My mother's BP is always fluctuating. She has high heart rate and was taking tablet Concor cor 2.5 mg. Later the doctor changed it to tablet Telma 40 mg and Ivabrad 5mg. My mother is not feeling well after taking tablet Ivabrad. Can you please suggest some other medication? Thank you i...  Read Full »
Dr. Aamir Mohd
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com When she visited her doctor, was she complaining of chest pain or high heart rate? Can I know what is your mother's age and weight? Since how long she has high BP (blood pressure)? And how long she was taking tablet Concor cor? I would suggest her to have low salt di...  Read Full »
 
Why is there high BP years after aortic valve replacement?
Query: Hello doctor, My BP is very high 200/75. I have made aortic valve replacement surgery with metal valve nine years ago. The BP is high for the past four days and nothing gets it down. In an emergency clinic, they gave me a Nitroglycerin patch which made my BP reach 170/75, however, it did not get th...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. There are multiple options available for you. Firstly, it is better to shift to other drugs like Telmisartan 80 mg or Losartan 100 mg instead of Coversyl plus because combination makes it difficult to titrate. If you want to stick to the same then some other medicine...  Read Full »
 
Is my BP range normal for my age?
Query: Hi doctor, I am 62 and male. I am on anti-hypertensive medication for years, my current BP is in the range of 140 to 150 (sys)/60 to 70 (dia). Is this BP good enough for my age? Any suggestions, please?  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. Diastolic BP is fine, but systolic is mildly elevated. According to recent evidences and guidelines, lower is better. If BP is persistently elevated above 140, then it is better to add some other medicines to keep it atleast below 140 consistently and preferably belo...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Concor? We have medical experts to help you right away.

Ask a Doctor Online Now!